# SDR 2019FA0000130

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N841BP
- Make and model: Snias AS350B2
- Aircraft serial: 2036
- Aircraft time: 14,885 hours, 39,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 2428
- Condition: Odor
- Location: Ecs
- Part time: 74 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW SMELLED A BURNING RUBBER SMELL IN CABIN DURING FLIGHT. MADE AN EMERGENCY LANDING AND DISCOVERED THAT THE AIR CONDITIONER COMPRESSOR HAD LOCKED UP AND BURNT THE BELT.
